Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Pain in side, warm sensation in legs, green stools, red bumps, penis pain. Taking Fluoxitine. Help

i been having wierd pains in my side and i think it is my liver but i also get them on my left, and i get this warm sensation in my legs not rlly warm just like the feeling your peeing yourself, and my stool has been a light green color for the past couples days and these little red bumps, they dont itch 24/7 but sometimes they do, i also used to pee alot and it felt like i was peeing myself, and it feels like my penis hurts just like a paiin but it doesnt hurt rllly bad though, and in my scortom i get a wierd tingling feeling. i been to the doctors and they put me on fluoxitine because they said i have a panic dissorder. pleasse help
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Hi, it appears to be the amoebic infection of the intestines, most probably amoebic colitis. It will have a defuse pain of whole abdomen and legs. Urinary tract infection or stones in the urinary tract can have tingling in the scrotum.
I advise you to consult a surgeon for diagnosis and treatment. You may need to have ultra sound scanning. Thank you.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor